# SDR ASAA2022013137536

- Difficulty date: January 31, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750231
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION FROM FS 727 TO FS 847 HAS CORROSION AT MULTIPLE LOCATIONS. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT LH TRANSITION FROM FS727 TO FS847 AND TRANSITION WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 FABRICATED AND INSTALLED NEW LH TRANSITION IAW B737-800 SRM 51-40-02-0G-0.W= 5" O= .040" R= .019" L= 2" D= .021".
